# SDR CALA2021120102206

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 2700 · Flight Control System
- Part: Hinge Arm
- Part number: D5598152200200
- Condition: Delaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-55-3-6005) LH ELEVATOR #4 HINGE ARM IS DELAM. (REMOVE AND REPLACE DELAM LH #4 ELEVATOR HINGE ARM) REMOVED AND REPLACED LH #4 ELEVATOR HINGE ARM PN#D5598152200200 BFM ST AEROSPACE MOBILE. NR#0016181 IAW SRM 51-42-21 & SRM 51-72-11-911-001. REMOVED AND REINSTALLED HYDAULIC LINES TO FOM, AND LEAK CHECK, NO LEAKS NOTED IAW AMM 27 -34-51-400-001-A & AMM 29-00-99. ACCOMPLISHED BY EMP#V933438 AT
